Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the partial compactification of the arithmetic quotient of a period matrix domain


Author: Eduardo H. Cattani
Journal: Bull. Amer. Math. Soc. 80 (1974), 330-333
MSC (1970): Primary 32G20, 32M10; Secondary 53C30, 53C35
DOI: https://doi.org/10.1090/S0002-9904-1974-13489-0
MathSciNet review: 0357865
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. L. Baily, Jr. and A. Borel, Compactification of arithmetic quotients of bounded symmetric domains, Ann. of Math. (2) 84 (1966), 442-528. MR 35 #6870. MR 216035
  • 2. E. Cattani, On the partial compactification of the "modular variety" associated to a Kähler surface, Thesis, Washington University, 1972.
  • 3. P. A. Griffiths, Periods of integrals on algebraic manifolds. I, II, Amer. J. Math. 90 (1968), 586-626; 805-865. MR 37 #5215; 38 #2146. MR 233825
  • 4. P. A. Griffiths, Periods of integrals on algebraic manifolds: Summary of main results and discussion of open problems, Bull. Amer. Math. Soc. 76 (1970), 228-296. MR 41 #3470. MR 258824
  • 5. P. A. Griffiths and W. Schmid, Locally homogeneous complex manifolds, Acta Math. 123 (1969), 253-302. MR 41 #4587. MR 259958
  • 6. P. A. Griffiths and W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results (to appear).
  • 7. S. Helgason, Differential geometry and symmetric spaces, Pure and Appl. Math., vol. 12, Academic Press, New York, 1962. MR 26 #2986. MR 145455
  • 8. I. Satake, On compactification of the quotient spaces for arithmetically defined discontinuous groups, Ann. of Math. (2) 72 (1960), 555-580. MR 30 #594. MR 170356

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32G20, 32M10, 53C30, 53C35

Retrieve articles in all journals with MSC (1970): 32G20, 32M10, 53C30, 53C35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13489-0

American Mathematical Society